Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have been taking Ligaplex I for over a month--four

I have been taking Ligaplex I for over a month--four tablets a day. I also take Areds2 vitamins for my eyes (retina issue) and Benicar for blood pressure control. I have noticed the my blood pressure is somewhat higher (150/8) lately. I am 75 years old. is the Ligaflex 1 causing the increase in blood pressure? For years my blood pressure was 20/80. My weight has not gone up
Mon, 7 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My seventeen year old daughter sprained her ankle last night and is being advised to take Ligaplex 1 or 2 to help the healing process. She takes a daily multivitamin already and is an athlete, worried about possible side effects or lack of usefulness. I don t want to have her take something if she doesn t need it.Any suggestions?

doctor1 MD

I have had severe episodes of lightheadedness over the last four months. The episodes put me in a daze where I even find it hard to stand. Recently the episodes have become more frequent and intense. They are usually brought on by exertion. I have had extensive mri s of the head and neck, as well as a CT of the head. All of the tests did not discover a problem. I also had a tilt table test and was told I am orthostatic. I was diagnosed with a pulmonary embolism in 4/2016. It was my second since 2010. I had mitral valve repair last July.

doctor1 MD

Hello, I have recently been discharged from the hospital after being there for two weeks with the FLU and PNUEMONIA. I have been home now about 6 weeks and can not get over all this. I have made several trips back to the dr and every time was told it would just take a while for me to recover from having both the FLU and PNUEMONIA. They have continued to prescribe me antibiotic after antibiotic. Then finally sent me to a Pulmonary Dr and he went to work ordering test and they called me a few days ago and tell me I have MRSA a STAPH INFECTION. They called in more antibiotics and I am now taking those. Should I be concerned about this? What do you recommend that I do from here? I can t seem to re-gain my strength back from when all this first started with me and it will soon be going on 4 Months. Please help me by giving me good sound advice. Thanks

Loading Online Doctors....